# SDR UIEA2019080874965

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,637 hours, 17,327 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Nozzle
- Condition: Obstructed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO HAS 3 FIRE EXTINGUISHER NOZZLES BLOCKED.( REMOVED LINER AND TAPE OBSTRUCTION PER AMM 26-23-00 AND AMM 25-52-01 ON ALL 3 NOZZLES. ALL OTHER NOZZLES CLEAR.    )
